# SDR AALA200801645

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- Aircraft time: 73,735 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AFT OVERWING INOPERATIVE.  RESECURED BATTERY PACK TO SEAT ROW 21 FOR EMERGENCY LIGHTS AT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
